Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

burning with change of medication

tammycttammyc Posts: 894
edited 06/11/2012 - 8:51 AM in Neck Pain: Cervical
Hi all,

I haven't been on here for a while, not that i'm any better.I've just been busy doing therapies and at night when i'm home i'm in bed trying to relax. Suffice to say i'm not on the computer much. I've been taking gabapentin for the last year at 2700mg. My neurologist suggested it to help the laughing that i'm having due to pain since my car accident. She said that there was a mix in the nerves that occurred.My neurologist got very ill and went on a leave of absence from her practice and now my family doc. is taking over for a bit til she comes back just refilling my prescriptions. I explained to her that the gabapentin isn't working very well anymore and i'm having a hard time doing the therapies so she switched me to Lyrica..I went from 2700mg. of gabepentin to 300mg of Lyrica. She told me it was a straight switch but i talked to the pharmacist and she told me if i wanted to wean myself off slowly i could do that as well. As soon as i got down to five tablets of the gabapentin i started to burn really bad and the pain in my stomach was awful.I am not sure what i should do if i should wait it out and see if the Lyrica builds up in my system enough so that the burning goes away or should i call the doctor and see it goes away? What do you guys think,i know there are people on here that have been on both.Please give me some ideas of what to do.
Sign In or Register to comment.